# SDR SRON200600007

- Difficulty date: May 16, 2006
- Submitted: May 24, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,581 hours, 46,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND SNOWMAN SHAPED HOLE WITH A SOLID AND CHERRY MAX IN IT AT STA 727A, STR 26L.  REPAIR PATCH AND DOUBLER INSTALLED PER BOEING ENGINEERING 1-185416133.  FAA FORM 8109-9.0
